RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2014, Volume 20, Number 3, Pages 148–165 (Mi timm1091)  

Solvability sets in a pursuit game with two pursuers and one evader

S. S. Kumkova, S. Le Menecb, V. S. Patskoa

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b EADS/MBDA France, Paris, France

Abstract: We consider a differential game with two pursuers and one evader. The dynamics of each object is described by a linear stationary system in general form with a scalar control. The payoff is the minimum of two one-dimensional misses between the first pursuer and the evader and between the second pursuer and the evader. Misses are counted at fixed times. An algorithm for constructing level sets of the value function (solvability sets of the game problem) is described. For the case of “strong” pursuers we give methods for the construction of optimal strategies. Numerical results are presented. This zero-sum game can be useful for studying the concluding stage of a space pursuit involving two pursuing objects and one evading object.

Keywords: differential games, linear dynamics, value function, optimal feedback control.

Full text: PDF file (442 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 03.06.2014

Citation: S. S. Kumkov, S. Le Menec, V. S. Patsko, “Solvability sets in a pursuit game with two pursuers and one evader”, Trudy Inst. Mat. i Mekh. UrO RAN, 20, no. 3, 2014, 148–165

Citation in format AMSBIB
\Bibitem{KumLe Pat14}
\by S.~S.~Kumkov, S.~Le Menec, V.~S.~Patsko
\paper Solvability sets in a~pursuit game with two pursuers and one evader
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2014
\vol 20
\issue 3
\pages 148--165
\mathnet{http://mi.mathnet.ru/timm1091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364423}
\elib{http://elibrary.ru/item.asp?id=23503118}


Linking options:
  • http://mi.mathnet.ru/eng/timm1091
  • http://mi.mathnet.ru/eng/timm/v20/i3/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:133
    Full text:36
    References:33
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019